# SDR ARWA20020704

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 83,017 hours, 27,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HEAVY VIBRATION / NOISE FELT COMING FROM THE COCKPIT FLOOR AREA, CAPTAIN'S SIDE.  INSPECTED NOSE WHEEL WELL AREA AND FOUND LT AIR DUCT BOOT LOOSE FOR FLOW CONTROL SYSTEM; REINSTALLED BOOT AND SECURED CLAMPS AND CHECK RT SIDE TOO FOR CONDITION FOUND NORMAL IAW STC ST466CH; CHECKED BRAKES TEMPERATURE AND FOUND BELOW 160°C IAW TEMP STICK GAUGE.
